# SDR DALA1206700928

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 62,058 hours, 47,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE TWO OVERHEAD  EMERGENCY ESCAPE LIGHTING IN THE MOST AFT SECTION OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES  AND THE OPERATIONAL CHECK WAS GOOD.
